# SDR CWQA20210412001

- Difficulty date: April 12, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N441JW
- Make and model: Gulstm 200
- Aircraft serial: 195
- Aircraft time: 3,557 hours, 2,272 cycles
- Engine: Pwc PW306A
- Engine time: 3,557 hours, 2,272 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Carbon Seal
- Part number: 31B600701
- Condition: Leaking
- Location: Zone 400
- Part time: 3,557 hours, 2,272 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: B, P
- Precautionary procedure: A

## Discrepancy

DURING TAKE OFF CREW NOTICED OIL SMELL AND WHITE SMOKE IN COCKPIT.  CHECKLIST FOLLOWED AND UNEVENTFUL LANDING PERFORMED.  MAINTENANCE EVALUATION FOUND #1 ENGINE #2 BEARING CARBON SEAL FAILED BY EVIDENCE OF OIL RESIDUE IN BLEED LINES.  REMOVED AND REPLACED #1 ENGINE, P/N OFF PW306A S/N OFF PCE-CC0411.  FAILED CARBON SEAL P/N 31B6007-01.
